# SDR ASAA2020020383019

- Difficulty date: January 28, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 49,660 hours, 14,948 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 4082260939
- Part serial: 97091173
- Condition: Inoperative
- Location: Cockpit
- Part time: 14,557 hours, 5,232 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP HEADING WINDOW UNREADABLE. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL REF B737-800 AMM 22-11-34/401. ACCOMPLISHED MCP INSTALLATION TEST AND THE LLM MAINTENANCE TEST FOR MCP REF AMM 22-11-34-740-801 AND AMM 22-11-34-400-801 STEP F.
